# SDR YENA2022111001099

- Difficulty date: November 9, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 65,649 hours, 23,238 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT AREA CONTINUITY FITTING RH SIDE, CRACK LENGTH IS 0.200 INCH APPROX IN COCKPIT(1EA); REF AEROMAN W/O 2022-283/1 NR 2022-557868.  REMOVED AND REPLACED CONTINUITY FITTING RH SIDE (1 EA) ON FRAME 2 WINDSHIELD CENTER POST LOWER AREA  IAW A320 SRM 51-42-11 AND REPAIR INSTRUCTION R53112919 AND R53113426. TOOL USED: EDDY CURRENT INSTRUMENT P/N: NORTEC 600D, S/N: 210138103, DUE DATE:  APR-11-2023. TORQUE P/N: QD1R200A S/N: 0821901575, DUE DATE: SEP-01-2023. COMPLETED BY: E. RODRIGUEZ   8633115
CHECKED BY:  E. ARGUETA  8619800.'
